Please use this identifier to cite or link to this item:
Title: Product of diagonal entries of the unitary orbit of a 3-by-3 normal matrix
Authors: Nakazato, Hiroshi 
Bebiano, Natália 
Providência, João da 
Keywords: Orthostochastic matrix; Star-shapedness; Diagonal entries
Issue Date: 2008
Citation: Linear Algebra and its Applications. 429:4 (2008) 698-715
Abstract: Let N be a 3×3 normal matrix. We investigate the sets where U(3) is the group of 3×3 unitary matrices and 1[less-than-or-equals, slant]k[less-than-or-equals, slant]3. Geometric properties of these sets are studied, namely, star-shapedness and simple connectedness are investigated. A method for the numerical estimation of is also provided for normal matrices of size 3.
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
filef1cb32bfe8cb4725a03d90599abba003.pdf197.9 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

checked on Jan 21, 2020


checked on Jan 21, 2020

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.